Inventiones mathematicae

, Volume 145, Issue 1, pp 37–57

The distribution of spacings between the fractional parts of n2α

  • Zeév Rudnick
  • Peter Sarnak
  • Alexandru Zaharescu

DOI: 10.1007/s002220100141

Cite this article as:
Rudnick, Z., Sarnak, P. & Zaharescu, A. Invent. math. (2001) 145: 37. doi:10.1007/s002220100141

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Zeév Rudnick
    • 1
  • Peter Sarnak
    • 2
  • Alexandru Zaharescu
    • 3
  1. 1.Raymond and Beverly Sackler School of Mathematical Sciences, Tel Aviv University, Tel Aviv 69978, Israel (e-mail: rudnick@post.tau.ac.il)IL
  2. 2.Department of Mathematics, Princeton University, Fine Hall, Washington Road, Princeton, NJ, 08544, USA (e-mail: sarnak@math.princeton.edu)US
  3. 3.Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, IL 61801, USA (e-mail: zaharesc@math.uiuc.edu)US